# SDR ZZDA070605194

- Difficulty date: June 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LONG 26 LT BETWEEN BS 813 AND BS 1053.  INSTALLED NEW LONGERON 26L AND SPLCE FROM STA 813 TO 1053 AND NEW FINGER DOUBLER AS PER B717 SRM 51-41-02 AND 51-41-05.
